# SDR AALA202408050153

- Difficulty date: July 15, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 67,079 hours, 28,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF PASSENGER CABIN FLOOR BEAM AT STA 947, LBL 5. FLOORBEAM UPPER CHORD REPLACED PER SRM 53-70-51-2R-5..
